Deep search:Searching for "ZHU Wei-qiu" in 'AUTHORGot 2 items.
index Title
1On stochastic optimal control of partially observable nonlinear quasi Hamiltonian systems
Author(s):ZHU Wei-qiu, YING Zu-guang  Clicked:7052  Download:3340  Cited:10  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.11 P.1313-1317  DOI:10.1631/jzus.2004.1313
2On the stochastic dynamics of molecular conformation
Author(s):DENG Mao-lin, ZHU Wei-qiu  Clicked:5372  Download:3054  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.9 P.1401-1407  DOI:10.1631/jzus.2007.A1401
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE